# SDR NWAA092245502

- Difficulty date: June 18, 2009
- Submitted: June 19, 2009
- Operation: Air carrier
- Aircraft: N23191
- Make and model: Boeing 757251
- Aircraft serial: 23191
- Aircraft time: 77,458 hours, 31,752 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Defective
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING AN OVERNIGHT LINE CHECK, THE EMERGENCY EXIT SIGN AT DOOR 4R WAS INOPERATIVE.  MAINTENANCE FOUND THE ASSOCIATED POWER SUPPLY (M736) TO BE DEFECTIVE AND REPLACED IT.  SYSTEM OPERATION WAS NORMAL AFTER THE POWER SUPPLY WAS REPLACED.
